# SDR QXEA2011041200272

- Difficulty date: April 11, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 17,870 hours, 17,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SKIN MATING SURFACE FOR ACCESS 524AT HAS POSSIBLE CORROSION ON OTBD SIDE.  BLENDED OUT CORROSION AND COMPLETED REPAIR IAW RD 8/4-57-445.
